Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant. Why do I have bad stomach pain? Take paracetamol?

hi i am 40 weeks pregnant being induced on Tuesday my midwife don t seem worried but i have a yellow greenish mucus down their which is really bad in the morning i have had it a few weeks now and really bad stomach pains feeling like i need to push which i take paracetamol and with half hour it goes again its not every day but like every day ore so is this normal my email YYYY@YYYY
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Te pains you have could probably be prelabour pains .There is no need to worry and do not take paracetamol.This can have bad effects on the baby.

The discharge is normal and it is due to hormonal change attributed to the gestation.

Hope I answered you.

Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor